Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Compact subsets of the first Baire class
HTML articles powered by AMS MathViewer

by Stevo Todorčević PDF
J. Amer. Math. Soc. 12 (1999), 1179-1212 Request permission

Abstract:

In this paper we present results about the structure of compact subsets of the first Baire class. For example, we give a complete description of characters of points in such compacta as well as a complete list of ‘critical’ members of this class of compacta. Moreover, we describe the close relationship between this class of compacta and the class of compact metric spaces.
References
Similar Articles
Additional Information
  • Stevo Todorčević
  • Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 3G3
  • MR Author ID: 172980
  • Email: stevo@math.toronto.edu
  • Received by editor(s): January 20, 1997
  • Received by editor(s) in revised form: April 20, 1999
  • Published electronically: July 6, 1999
  • © Copyright 1999 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 12 (1999), 1179-1212
  • MSC (1991): Primary 26A21, 28A05, 28A20, 05D10, 03E05, 03E15, 54H05, 46B25, 46B45
  • DOI: https://doi.org/10.1090/S0894-0347-99-00312-4
  • MathSciNet review: 1685782